# SDR JJBA20230710008

- Difficulty date: July 9, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 46,344 hours, 29,464 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF MAIN CABIN DOOR IS NOT CLOSED FLUSH AT EXTERIOR. PERFORMED MCD TO FUSELAGE SKIN STEP MEASUREMENTS AND FOUND POINT 12 OUT OF LIMITS BY APPROX. NO OTHER DEFECTS FOUND. COMPLETED GVI OF TOP OF MCD AND MEASURED POINT 12. NO DEFECTS NOTED ALSO, COMPLETED PRESSURIZATION FOR MCD LEAK CHECK. NO DEFECTS NTOED.
